Lower functions for processes with stationary independent increments

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Let {Xt} be a R1-valued process with stationary independent increments and {Mathematical expression}. In this paper we find a sufficient condition for there to exist nonnegative and nondecreasing function h(t) such that lim inf At/h(t)=C a.s. as t→0 and t→∞, for some positive finite constant C when h(t) takes a particular form. Also two analytic conditions are considered as application.

Original languageEnglish
Pages (from-to)551-566
Number of pages16
JournalProbability Theory and Related Fields
Volume77
Issue number4
DOIs
Publication statusPublished - 1988 Dec 1

Fingerprint

Independent Increments
Non-negative
Sufficient Conditions
Form

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Statistics and Probability

Cite this

Lower functions for processes with stationary independent increments. / Wee, In-Suk.

In: Probability Theory and Related Fields, Vol. 77, No. 4, 01.12.1988, p. 551-566.

Research output: Contribution to journalArticle

@article{729f502bb0b14900b655e6872536dd28,
title = "Lower functions for processes with stationary independent increments",
abstract = "Let {Xt} be a R1-valued process with stationary independent increments and {Mathematical expression}. In this paper we find a sufficient condition for there to exist nonnegative and nondecreasing function h(t) such that lim inf At/h(t)=C a.s. as t→0 and t→∞, for some positive finite constant C when h(t) takes a particular form. Also two analytic conditions are considered as application.",
author = "In-Suk Wee",
year = "1988",
month = "12",
day = "1",
doi = "10.1007/BF00959617",
language = "English",
volume = "77",
pages = "551--566",
journal = "Probability Theory and Related Fields",
issn = "0178-8051",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Lower functions for processes with stationary independent increments

AU - Wee, In-Suk

PY - 1988/12/1

Y1 - 1988/12/1

N2 - Let {Xt} be a R1-valued process with stationary independent increments and {Mathematical expression}. In this paper we find a sufficient condition for there to exist nonnegative and nondecreasing function h(t) such that lim inf At/h(t)=C a.s. as t→0 and t→∞, for some positive finite constant C when h(t) takes a particular form. Also two analytic conditions are considered as application.

AB - Let {Xt} be a R1-valued process with stationary independent increments and {Mathematical expression}. In this paper we find a sufficient condition for there to exist nonnegative and nondecreasing function h(t) such that lim inf At/h(t)=C a.s. as t→0 and t→∞, for some positive finite constant C when h(t) takes a particular form. Also two analytic conditions are considered as application.

UR - http://www.scopus.com/inward/record.url?scp=0039876338&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039876338&partnerID=8YFLogxK

U2 - 10.1007/BF00959617

DO - 10.1007/BF00959617

M3 - Article

AN - SCOPUS:0039876338

VL - 77

SP - 551

EP - 566

JO - Probability Theory and Related Fields

JF - Probability Theory and Related Fields

SN - 0178-8051

IS - 4

ER -